Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have vaginal itching. Using lactacyd acid wash. Need solution

hi, i am a 27 year old girl, i have been suffering from vaginal itching from 1 n half year. i have been treated by many doctors. the drugs prescribed by the doc help for a limited period only. i m now using lactacyd acid for wash,it helps for a limited time only.. n the itching becomes worst at the night time.please provide me a solution.....i m become sick of d itching..
Asked On : Thu, 21 Feb 2013
Answers:  2 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello, thanks for using HCM.
Vulval (including vagina) itches can be due to infectious as well as allergic causes. Amongst the infectious causes, Candida infection and Trichomoniasis are the most common.
Candida infections are not thought to be sexually transmitted but are predisposed by use of hormonal contraceptives, vaginal douching, poor anal hygiene, use of antibiotics and antiseptics etc. Treatment would require a control of the risk factors as well as oral fluconazole and vulval anti fungal cream.
Trichomoniasis is sexually transmissable, implying that treatment has to be given to both partners in order to be effective. Treatment is done using oral metronidazole for both partners.
However, non infectious causes such as allergy is common and most often due to under wears and even to certain drugs. This could be treated by identifying a possible cause and stopping its use, changing under wears to cotton under wears etc.
Itching more at night could likely be scabies as well and it usually affects more than one person in the house at a time.
I will advice you see your doctor to take into consideration all the above and your treatment should be cyclical (at least three menses) if the cause is of infectious origin.
Best regards and hope this helps
Answered: Fri, 22 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

OBGYN Dr. Aarti Abraham's  Response
Mar 2013
Thank you for the query.
You might be suffering from recurrent vaginal yeast infections... Have your blood sugars tested.
A high vaginal swab will tell you if it is fungal, or bacterial infection.
You could be allergic to some kind of soap, cleanser, tampon or tissue.
For the time being, stop using all products on the vaginal area, and clean with lukewarm water without rubbing vigorously.
Use cotton, unscented underwear.
If sexually active, it could be condom allergy.
Deficiency of vitamin D causes recurrent vaginitis, so get yourself tested.
Take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor